# SDR UIEA2018111402618

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,022 hours, 10,689 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV STATUS MESSAGE ( CLEARED MESSAGE, BITE CHECK OF AIR SUPPLY INDICATION SYSTEM PASSED. NO OTHER FAULTS NOTED IAW AMM 36-10-00 )
